Ferenc Balogh
Ferenc Balogh
John Abbott College
Verified email at
Cited by
Cited by
Tau functions and their applications
J Harnad, F Balogh
Cambridge University Press, 2021
Strong asymptotics of the orthogonal polynomials with respect to a measure supported on the plane
F Balogh, M Bertola, SY Lee, KD McLaughlin
Communications on Pure and Applied Mathematics 68 (1), 112-172, 2015
Orthogonal polynomials for a class of measures with discrete rotational symmetries in the complex plane
F Balogh, T Grava, D Merzi
Constructive Approximation, 1-61, 2015
Geometric interpretation of Zhou’s explicit formula for the Witten–Kontsevich tau function
F Balogh, D Yang
Letters in Mathematical Physics, 1-21, 2014
Equilibrium measures for a class of potentials with discrete rotational symmetries
F Balogh, D Merzi
Constructive Approximation 42 (3), 399-424, 2015
Hankel Determinant Approach to Generalized Vorob’ev–Yablonski Polynomials and Their Roots
F Balogh, M Bertola, T Bothner
Constructive Approximation 44 (3), 417-453, 2016
Isotropic Grassmannians, Plücker and Cartan maps
F Balogh, J Harnad, J Hurtubise
Journal of Mathematical Physics 62 (2), 2021
Regularity of a vector potential problem and its spectral curve
F Balogh, M Bertola
Journal of Approximation Theory 161 (1), 353-370, 2009
Superharmonic perturbations of a Gaussian measure, equilibrium measures and orthogonal polynomials
F Balogh, J Harnad
Complex Analysis and Operator Theory 3 (2), 333-360, 2009
The higher spin generalization of the 6-vertex model with domain wall boundary conditions and Macdonald polynomials
T Fonseca, F Balogh
Journal of Algebraic Combinatorics 41 (3), 843-866, 2015
Discrete matrix models for partial sums of conformal blocks associated to Painlevé transcendents
F Balogh
Nonlinearity 28 (1), 43, 2014
Finite dimensional Kadomtsev-Petviashvili τ-functions. I. Finite Grassmannians
F Balogh, T Fonseca, J Harnad
Journal of Mathematical Physics 55 (8), 2014
Some Biorthogonal Families of Polynomials Arising in Noncommutative Quantum Mechanics
F Balogh, NM Shah, ST Ali
arXiv preprint arXiv:1309.4163, 2013
On some families of complex Hermite polynomials and their applications to physics
F Balogh, NM Shah, ST Ali
Operator Algebras and Mathematical Physics: 24th International Workshop in …, 2015
On the norms and roots of orthogonal polynomials in the plane and -optimal polynomials with respect to varying weights
F Balogh, M Bertola
arXiv preprint arXiv:0910.4223, 2009
Optimal approximation of harmonic growth clusters by orthogonal polynomials
F Balogh, R Teodorescu
arXiv preprint arXiv:0807.1700, 2008
Weighted quantile correlation test for the logistic family
F Balogh, É Krauczi
Acta Scientiarum Mathematicarum 80, 307-326, 2014
On Longest Increasing Subsequences in Words in Which All Multiplicities are Equal
F Balogh
Journal of Integer Sequences 26 (2), 3, 2023
Hankel Determinant Approach to Generalized Vorob’ev–Yablonski Polynomials and Their Roots
M Bertola, TJ Bothner, F Balogh
Orthogonal Polynomials for a Class of Measures with Discrete Rotational Symmetries in the Complex Plane
D Merzi, T Grava, F Balogh
The system can't perform the operation now. Try again later.
Articles 1–20